# SDR DALA2016060304371

- Difficulty date: June 2, 2016
- Submitted: June 6, 2016
- Operation: Air carrier
- Aircraft: N961AT
- Make and model: Boeing 717-200
- Aircraft serial: 55023
- Aircraft time: 43,137 hours, 29,713 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED PASSENGER CABIN FLOOR PANEL.  FLOOR PANEL FABRICATED IAW ER/A 546511-14.
